References
- R. P. Agnew, On deferred Cesaro mean, Ann. Math., 33(1932), 413-421. https://doi.org/10.2307/1968524
- A. Aizpuru, M. C. Listan-Garcia and F. Rambla-Barreno, Density by moduli and statistical convergence, Quest. Math., 37(2014), 525-530. https://doi.org/10.2989/16073606.2014.981683
- Y. Altin and M. Et, Generalized difference sequence spaces defined by a modulus function in a locally convex space, Soochow J. Math., 31(2)(2005), 233-243.
- V. K. Bhardwaj and I. Bala, On weak statistical convergence, Int. J. Math. Math. Sci., Art. ID 38530(2007), 9 pp.
-
V. K. Bhardwaj and S. Dhawan, f-statistical convergence of order
${\alpha}$ and strong Cesaro summability of order${\alpha}$ with respect to a modulus, J. Inequal. Appl., 2015:332(2015), 14 pp. - V. K. Bhardwaj, S. Dhawan and S. Gupta Density by moduli and statistical bound-edness, Abstr. Appl. Anal., Art. ID 2143018(2016), 6 pp.
- V. K. Bhardwaj and S. Gupta, On some generalizations of statistical boundedness, J. Inequal. Appl., 2014:12(2014), 11 pp.
- V. K. Bhardwaj and N. Singh, On some sequence spaces defined by a modulus, Indian J. Pure Appl. Math., 30(8)(1999), 809-817.
-
V. K. Bhardwaj and N. Singh, Some sequence spaces defined by
$|{\overline{N}},\;p_n|$ summability and a modulus function, Indian J. Pure Appl. Math., 32(12)(2001), 1789-1801. - V. K. Bhardwaj and N. Singh, Banach space valued sequence spaces defined by a modulus, Indian J. Pure Appl. Math., 32(12)(2001), 1869-1882.
- H. R. Chillingworth, Generalized "dual" sequence spaces, Nederal. Akad. Wetensch. Indag. Math. 20(1958), 307-315.
- R. Colak, Lacunary strong convergence of difference sequences with respect to a modulus function, Filomat, 17(2003), 9-14.
- J. S. Connor, The statistical and strong p- Cesaro convergence of sequences, Analysis, 8(1988), 47-63.
- J. Connor, On strong matrix summability with respect to a modulus and statistical convergence, Canad. Math. Bull., 32(2)(1989), 194-198. https://doi.org/10.4153/CMB-1989-029-3
-
M. Et, V. K. Bhardwaj and S. Gupta, On deferred statistical boundedness of order
${\alpha}$ , (communicated). -
M. Et and H. Sengul, Some Cesaro-type summability spaces of order
${\alpha}$ and lacunary statistical convergence of order${\alpha}$ , Filomat, 28(8)(2014), 1593-1602. https://doi.org/10.2298/FIL1408593E - H. Fast, Sur la convergence statistique, Colloq. Math., 2(1951), 241-244. https://doi.org/10.4064/cm-2-3-4-241-244
- J. A. Fridy, On statistical convergence, Analysis, 5(1985), 301-313.
- J. A. Fridy and C. Orhan, Lacunary statistical summability, J. Math. Anal. Appl., 173(1993), 497-504. https://doi.org/10.1006/jmaa.1993.1082
- D. Ghosh and P. D. Srivastava, On some vector valued sequence spaces defined using a modulus function, Indian J. Pure Appl. Math., 30(8)(1999), 819-826.
- M. Isik, Generalized vector-valued sequence spaces defined by modulus functions, J. Inequal. Appl., Art. ID 457892(2010), 7 pp.
-
M. Isik and K. E. Akbas, On
$\lambda$ −statistical convergence of order${\alpha}$ in probability, J. Inequal. Spec. Funct., 8(4)(2017), 57-64. - G. Kothe and O. Toeplitz, Lineare Raume mit unendlich vielen Koordinaten und Ringe unendlicher Matrizen, J. Reine Agnew. Math., 171(1934), 193-226.
- M. Kucukaslan and M. Yilmazturk, On deferred statistical convergence of sequences, Kyungpook Math. J. 56(2016), 357-366. https://doi.org/10.5666/KMJ.2016.56.2.357
- I. J. Maddox, Inclusion between FK spaces and Kuttner's theorem, Math. Proc. Camb. Philos. Soc., 101(1987), 523-527. https://doi.org/10.1017/S0305004100066883
-
M. Mursaleen,
$\lambda$ −statistical convergence, Math. Slovaca, 50(1)(2000), 111-115. - H. Nakano, Concave modulars, J. Math. Soc. Japan, 5(1953), 29-49. https://doi.org/10.2969/jmsj/00510029
- D. Rath and B. C. Tripathy, On statistically convergent and statistically Cauchy sequences, Indian J. Pure. Appl. Math., 25(4)(1994), 381-386.
- W. H. Ruckle, FK spaces in which the sequence of coordinate vectors is bounded, Canad. J. Math., 25(1973), 973-978. https://doi.org/10.4153/CJM-1973-102-9
- T. Salat, On statistically convergent sequences of real numbers, Math. Slovaca, 30(1980), 139-150.
- H. Steinhaus, Sur la convergence ordinaire et la convergence asymptotique, Colloquium Mathematicum, 2(1951), 73-74.
-
F. Temizsu, M. Et and M. Cinar,
${\Delta}^m$ − deferred statistical convergence of order${\alpha}$ , Filomat, 30(3)(2016), 667-673. https://doi.org/10.2298/FIL1603667T - M. Yilmazturk and M. Kucukaslan, On strongly deferred Cesaro summability and deferred statistical convergence of the sequences, Bitlis Eren Univ. J. Sci. and Technol., 3(2011), 22-25.